# SDR 05FDEA01687

- Difficulty date: June 25, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N68057
- Make and model: Doug MD-10-10F
- Aircraft serial: 48264
- Aircraft time: 51,479 hours, 18,954 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Light
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: L

## Discrepancy

ON APPROACH, GOING FROM FLAPS 22 TO FLAPS 35, GOT LEVEL 2 ALERT SLATS DISAGREE.  AFTER GO AROUND, FOUND SLAT HANDLE SCREW LOOSE.  EXTENDED FLAPS AND SLATS.  VISUAL INSPECTION OF FLAPS  AND SLATS BOTH SIDES. NO DEFECTS FOUND.  RAN FLAPS AND SLATS SEVERAL TIMES AND COULD NOT DUPLICATE FAULT. TEST FLAP POSITION IND PER MM NR 27-50-00-5 PAR  F.  C/W RETURN TO SERVICE ON THE FCC NR 1 AND NR 2. ALL TEST PASSED. NO FAULTS FOUND ON BOTH FCC FAULT REVIEW.
